Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Please advice on Insomnia, schizophrenia

I am writing on be half of my brother who has been sick for almost 13 years. He says that he can’t sleep and has insomnia but doctors have been treating him for all kind of mental disease like anxiety, schizophrenia and for insomnia. He been given all kind of mental related medicines and has been changed many times. We ask him to take the medicine since withdrawal effect is so bad since he been taking medications for so many years. He is not getting any better with medicine either. He has gained lot of weight, it seems like his body is running by medication, his memory is bad, he can’t work, just can do day to day work and he can’t live by himself. Please advice on what we can do to help him. Thank you.

Asked On : Sat, 17 Jul 2010
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

If you beleive in Ayurveda and Alternative medical system then try visiting or call 1800 425 4325 (India Only) for more information. They have a full fledged Ayurveda treatment center at Chennai. Patients also treated remotely with video conference facilities. They are experts in treating mental disorders with Ayurveda, Yoga and Diet therapies
Answered: Fri, 28 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor